# SDR AALA201612099018

- Difficulty date: November 20, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 20,389 hours, 17,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Frames 83-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT MAIN CABIN LEFT SEAT TRACK AT -Y270 BETWEEN FRAMES 83 AND 84. REPIARED THE SEAT TRACK IAW SRM 53-00-10.
